RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 1966, Volume 2, Number 3, Pages 391–406 (Mi de41)  

On the question of the asymptotics of solutions to integro-differential equations with a small parameter in front of the derivative

V. F. Butuzov

Lomonosov Moscow State University

Full text: PDF file (2086 kB)

Bibliographic databases:
UDC: 517.948.34
Received: 13.04.1965

Citation: V. F. Butuzov, “On the question of the asymptotics of solutions to integro-differential equations with a small parameter in front of the derivative”, Differ. Uravn., 2:3 (1966), 391–406

Citation in format AMSBIB
\Bibitem{But66}
\by V.~F.~Butuzov
\paper On the question of the asymptotics of solutions to integro-differential equations with a small parameter in front of the derivative
\jour Differ. Uravn.
\yr 1966
\vol 2
\issue 3
\pages 391--406
\mathnet{http://mi.mathnet.ru/de41}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=194860}


Linking options:
  • http://mi.mathnet.ru/eng/de41
  • http://mi.mathnet.ru/eng/de/v2/i3/p391

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:123
    Full text:47

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020